# SDR 2007UALA00685

- Difficulty date: March 6, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 55,990 hours, 19,342 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Nlg Warning
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, RECEIVED EICAS STATUS MSG:  NOSE A-G DISAGREE.  [SUP 05-18-07]  CREW SAID, NOSE A-G DISAGREE DISPLAYED DURING CLIMB & REMAIN DISPLAYED, NO OTHER DISCREPANCY NOTED. REPLACED LT NOSE GEAR NOT COMPRESSED SENSORS
